MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK HOL ML 5MM ENDO APPLIER; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL WECK HOL ML 5MM ENDO APPLIER; APPLIER, SURGICAL, CLIP
Catalog Number 544965
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "a popped rivet was identified during repair at msi." there was no patient involvement.

Brand Name
WECK HOL ML 5MM ENDO APPLIER
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25562267
Report Number3011137372-2026-00172
Device Sequence Number15951217
Product Code GDO
UDI-Device Identifier14026704727480
UDI-Public(01)14026704727480(11)240516(17)001231(10)06G2361681(21)
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number544965
Device Lot Number06G2361681
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date06/19/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown